# SDR AALA202006239005

- Difficulty date: June 11, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 21,101 hours, 8,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON SILL AT FR68, STR23L (L= 3.041 W=0.065 D= 0.031 IN). PERFORMED PERMANENT REPAIR ON LOWER SILL LOC. FR 68 AT LEVEL STR 23L AFT GALLEY AREA IAW  A321 SRM 53-41-14-300-001 FIGURE 001 (SHEET 04) REPAIR PRINCIPLE 7.
